# SDR UG8APA07001

- Difficulty date: January 4, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N715P
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258715
- Aircraft time: 883 hours, 537 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA1814
- Part serial: 5101CW
- Condition: Cracked
- Location: Mlg
- Part time: 688 hours, 457 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR WHEEL WAS REMOVED FOR A WORN TIRE.  A CRACK IN THE WHEEL WAS DISCOVERED BY VENDOR DURING TEARDOWN AND INSPECTION PROCESS TO CHANGE THE TIRE.  THE WHEEL WAS DETERMINED TO BE B.E.R.  MFG HAS REQUESTED RETURN OF THEIR WHEEL FOR ANALYSIS.
